Pill Periods Symptoms Of Pregnancy 15 Help

5 Replies
Jen - July 14

i am on the pill, have been having s_x for about a year now with the same boyfriend, i have been feeling weird, dizziness, strong nausea at some points, sometimes just feel bit sick, gone off some foods, get tired alot, bit depressed. any comments? please help me, i dont know what this is, it could be in my head but im pretty sure it isnt. i cant concentrate on my coursework so answers a.s.a.p please, thanks

 

meeee - June 2

signs of pregnancy! but not so sure, if you had s_x with him a lot for the past year maybe your tired..but make sure you take a pg test

 

hi - June 3

girl I think ur pregnant!!! those are all symptoms. GO get an e.p.t make sure its the double package!!! Good luck

 

xeena - June 23

im your friend jen and you could be pregnant but youv checkd before i even went to the doctors with you and she said you wernt pregnant but sumthin else an she gave u pills which are over now, just think to be safe jen coz you know your not always safe, luv ya hun ill talk 2 you 2 morow

 

Miss E - June 23

It is possible for you to get pregnant while your on the pill, it's just highly unlikely. One of my best friends got pregnant while she was on the pill. She took her pills the right way, the doctors said that it does happen with a small percent of people. Get a Home Pregnancy test, it won't hurt to check. If it's negative and you are really concerned call the doctor that gave you the pills and explain your dilema. They will be able to give you a blood test if pregnancy is suspected.

 

bin there - July 14

jen, i didnt know what was happenin to me either but seems like your pregnant to me. get a test and see what it says ok. Those are the symptoms that i recieved. good luck x

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?